Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 5 (1982), Issue 3, Pages 485-496
http://dx.doi.org/10.1155/S0161171282000453

Inversion of the Poisson-Hankel transform

Department of Mathematics, The University of Calgary, Calgary T2N IN4, Alberta, Canada

Received 15 July 1980; Revised 3 November 1981

Copyright © 1982 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. Nasim, “Inversion of the Poisson-Hankel transform,” International Journal of Mathematics and Mathematical Sciences, vol. 5, no. 3, pp. 485-496, 1982. doi:10.1155/S0161171282000453